# SDR SWI2025F01279

- Difficulty date: March 22, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N896SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15102
- Aircraft time: 31,664 hours, 24,996 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SILL ANGLE IS CORRODED AT APPROX. FS314  (C-CHECK RO 09/07/2025)PAX DOOR SILL FWD CAP ANGLE IS CORRODED ON TWO FLANGES AND AT FASTENER HOLE. DAMAGE IS OUT OF LIMITS REF. CRJ 900 SRM 53-21-23-101-001-A02 AND INSTALLED NEW REPLACEMENT PAX DOOR SILL ANGLE AT APPROX FS314.00 REF DWG SH670-31810 REV AE AND CRJ900 SRM 51-42-06-001-001-A01. COMPLIED WITH SKY WEST TC 51-900-1002-SKY.
